Journal of Combinatorics

Volume 7 (2016)

Number 1


Graph saturation in multipartite graphs

Michael Ferrara, Michael S. Jacobson, Florian Pfender, and Paul S. Wenger

pp. 1-19

Degree sequences of random digraphs and bipartite graphs

Brendan D. McKay and Fiona Skerman

pp. 21-49

The Prouhet–Tarry–Escott problem and generalized Thue–Morse sequences

Ethan D. Bolker, Carl Offner, Robert Richman, and Catalin Zara

pp. 117-133

Counting and packing Hamilton $\ell$-cycles in dense hypergraphs

Asaf Ferber, Michael Krivelevich, and Benny Sudakov

pp. 135-157

On $3$-uniform hypergraphs without linear cycles

András Gyárfás, Ervin Gyori, and Miklós Simonovits

pp. 205-216